# SDR N3XR20241204002

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N460ER
- Make and model: Cessna 172S
- Aircraft serial: 172S12650
- Aircraft time: 2,498 hours
- Engine: Lyc IO360L2A
- Engine time: 2,467 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Transducer
- Part number: P26550371
- Condition: Fluctuates
- Location: Engine Oil
- Part time: 2,467 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NOTED OIL PRESSURE NOT WITHIN THE GREEN AT 1000 RPM. DURING RUN-UP, OIL PRESSURE ENTERED THE GREEN BUT FLUCTUATED BETWEEN THE FIRST 1/4 OF THE GREEN. AFTER RUN-UP WHEN THROTTLE WAS REDUCED BACK TO 1000, OIL PRESSURE 47 (TEMP 195). THE OIL PRESSURE TRANSDUCER WAS FOUND TO BE BAD AND WAS REPLACED.
